MAUDE Adverse Event Report: VYAIRE MEDICAL INC. WATER STERILE F/INHAL FLEX 1000ML 14/CS; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL INC. WATER STERILE F/INHAL FLEX 1000ML 14/CS; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number WATER STERILE F/INHAL FLEX 1000ML 14/CS
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device was not yet returned.
 
Event or Problem Description
It was reported to vyaire medical that the 2d0735x water sterile f/inhal flex 1000ml 14/cs were leaking from the bottom seam of the bag while connected to a patient.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.There is no evidence that point that the finish goods were received with leaking product.Each pallet is visually inspected by the dc upon receival and before moved to a storage location and then when retrieved from that location to pack good for shipping to customer site.It is believed that the issue occurred during transportation to customer location.

Brand Name
WATER STERILE F/INHAL FLEX 1000ML 14/CS
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
LABORATORIES PISA
s.a. de c.v. carretera
san isidro mazatepec
tlajomulco de zuniga, mexico 45FI4 5
MX   45FI45
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17331011
Report Number8030673-2023-00334
Device Sequence Number7404969
Product Code BTT
UDI-Device Identifier10190752196445
UDI-Public(01)10190752196445(10)02202289
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWATER STERILE F/INHAL FLEX 1000ML 14/CS
Device Catalogue Number2D0735X
Device Lot Number02202289
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown